# SDR ASAA2016033016165

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,295 hours, 9,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 23926
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 2,855 hours, 918 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED UPON RECALL, EXTINGUISHED WITH RESET.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONTROL BITE IAW FIM 21-62, TASK 801.  RT CONTROLLER FAULTED THIS PACK TCV IAW FIM 21-62, TASK 831, FAULTS RT TCV.  REMOVED RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-000-801.  INSTALLED TEMP CONTROL VALVE IAW AMM 21-51-10-400-801. PERFORMED INSTALLATION TEST IAW AMM 21-51-10-400-801, PARA E, INSTALL TEST IS GOOD.  RAN PACKS FOR 30 MINUTES, NO FAULTS ON EITHER PACK ZONE TEMP CONTROLLERS.
